# SDR SWAA2018111926872

- Difficulty date: November 14, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 35,233 hours, 17,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT SIGN MISSING DIRECTIONAL ARROWS.  R&R COVER PER AMM.
